MAUDE Adverse Event Report: COVIDIEN 8 GA RENEWABLES HINGE LID; CONTAINER, SHARPS

COVIDIEN 8 GA RENEWABLES HINGE LID; CONTAINER, SHARPS
Model Number 8980-
Medical Device Problem Code Component or Accessory Incompatibility (2897)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the container lids are not snapping down all the way.There were no injuries reported.

Brand Name
8 GA RENEWABLES HINGE LID
Common Device Name
CONTAINER, SHARPS
Manufacturer (Section D)
COVIDIEN
815 tek drive
crystal lake IL 60039 9002
MDR Report Key12220895
Report Number1424643-2021-00612
Device Sequence Number11693353
Product Code MMK
UDI-Device Identifier30884521022250
UDI-Public30884521022250
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8980-
Device Catalogue Number8980-
Device Lot Number20K19363
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date07/23/2021
Patient Sequence Number1